# SDR JJBA20220502002

- Difficulty date: May 2, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 38,089 hours, 25,392 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR HANDLE ON EMERGENCY EXIT OVER WING RIGHT SIDE REMOVED, WILL NOT ADHERE TO WALL. REINSTALLED EMERGENCY EXIT COVER RS WING
